MathSciNet Relay Station
MathSciNet bibliographic data
MR675073 58B12 (58D05 58F99)
Leslie, J. On the group of real analytic diffeomorphisms of a compact real analytic manifold. Trans. Amer. Math. Soc. 274 (1982), no. 2, 651–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement